# SDR UF6A960107

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AW
- Make and model: Bag ATP
- Aircraft serial: 2021
- System (JASC): 7603 · Power Lever
- Part: Switch
- Part number: 7451832
- Condition: Out Of Adjust
- Location: Lt Cond Lever
- Part time: 10,006 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ORD - FLT 5043 - EEC AND AFU RIGHT SIDE DID NOT ARM ON TAKEOFF.  MAINTENANCE ADJUSTED LEFT CONDITION LEVER MICROSWITCH, AUTOFEATHER SYSTEM OPS CHECK GOOD.  (M)
